MAUDE Adverse Event Report: MICROVENTION, INC. HEADWAY ADVANCED; CATHETER, PERCUTANEOUS

MICROVENTION, INC. HEADWAY ADVANCED; CATHETER, PERCUTANEOUS
Model Number MC17215090X
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
As initially reported, the guidewire was not advanced in the headway 17 microcatheter.The procedure was complete with another product.The patient was reported to be stable.When the device was received and analyzed, the catheter exhibited exposed coil in the lumen.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part / lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Investigation conclusion: the lumen of the microcatheter was found to have delaminated ptfe liner with the lumen coil exposed, which would have resulted in the resistance encountered.The physical evaluation of the device could not identify the exact conditions or circumstances that led to the ptfe delamination and exposed lumen coil, but this condition is consistent with a deviation in the manufacturing process and will be addressed per the quality system process.A capa has been initiated.

Brand Name
HEADWAY ADVANCED
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22467986
Report Number2032493-2025-90311
Device Sequence Number19892333
Product Code DQY
UDI-Device Identifier00810170015489
UDI-Public(01)00810170015489(11)230808(17)260731(10)0000403660
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K101542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberMC17215090X
Device Lot Number0000403660
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown